CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 67 Number 6 (Dec 2015)

Looking for a printed back issue?
Page  
Contents
1201   Chern Classes of Splayed Intersections
Aluffi, Paolo; Faber, Eleonore
1219   $p$-adic and Motivic Measure on Artin $n$-stacks
Balwe, Chetan
1247   Lyapunov Stability and Attraction Under Equivariant Maps
Barros, Carlos Braga; Rocha, Victor; Souza, Josiney
1270   Stability of Equilibrium Solutions in Planar Hamiltonian Difference Systems
Carcamo, Cristian; Vidal, Claudio
1290   On Two-faced Families of Non-commutative Random Variables
Charlesworth, Ian; Nelson, Brent; Skoufranis, Paul
1326   The Distribution of the First Elementary Divisor of the Reductions of a Generic Drinfeld Module of Arbitrary Rank
Cojocaru, Alina Carmen; Shulman, Andrew Michael
1358   On the Rate of Convergence of Empirical Measures in $\infty$-transportation Distance
Garcia Trillos, Nicolas; Slepcev, Dejan
1384   Strong Logarithmic Sobolev Inequalities for Log-Subharmonic Functions
Graczyk, Piotr; Kemp, Todd; Loeb, Jean-Jacques
1411   Function-theoretic Properties for the Gauss Maps of Various Classes of Surfaces
Kawakami, Yu

© Canadian Mathematical Society, 2017 : https://cms.math.ca/